Getting the Best Private Heroin Treatment Help

No matter how you use heroin, it is dangerous to not only your health, but to the welfare of others. The financial and social costs of heroin use are very high. Although snorting heroin is considered to be less risky than other methods, especially injection, the risk of addiction is still high.

Why Do People Snort Heroin?

Snorting involves inhaling heroin powder through the nose. It then enters the bloodstream through the nasal tissues. It is usually snorted by using a straw or rolled up paper. According to the Harm Reduction Coalition, it takes about 10 minutes to feel the effects of heroin when snorted.

Because it takes a lot longer than other methods to feel the effects of the heroin when snorted, users sometimes continue snorting until they obtain a high, which can lead to overdose. If you have allergies or congested sinuses, it may take even longer for you to feel the effects. Those who snort also carry the risk of asthma attacks, nosebleeds, breathing problems, and damage and irritation to the sinuses and cartilage of the nose. If you share straws, you also run the risk of getting hepatitis or other infections from another person.

According to BBC Health, tolerance to heroin can happen rather quickly due to its addictive properties. This means that the body needs more and more of it to get high. This is because heroin is a short-acting drug, meaning the effects do not last long. Once the high disappears, many users do it again and go on expensive binges. Snorting heroin is especially more expensive than other methods.

Effects of Snorting Heroin

Heroin use affects each person differently. It depends on your overall physical health, the purity of the drug and how much and how frequently you use the drug. According to the Harm Reduction Coalition, common side effects of heroin include itchiness, alternating wakefulness and alertness, nausea, vomiting, constipation, pinpoint pupils, sleep problems, breathing problems and changes in sex drive.  Those who go on binges for days may forget to eat and therefore suffer from malnutrition. Women may have an irregular period or have their period altogether. Using too much heroin at a time, especially when combined with other drugs, can result in death.

Withdrawal is an unpleasant time. If you choose to reduce your usage of heroin or stop using it altogether, you may start experiencing withdrawal symptoms in as little as eight hours after your last use. Although withdrawal is rarely fatal, it can cause serious health problems to those who have HIV/AIDS or who are pregnant. Common withdrawal symptoms include stomach cramps, nausea, diarrhea, runny nose, sweating, chills, hot and cold flashes, insomnia, lack of energy, irritability and depression.

*Ways to Use Heroin

Heroin can be administered into the body through various methods. According to the Harm Reduction Coalition, these methods include the following:

  • Injection under the skin
  • Injection into a muscle
  • Injection into a vein
  • Snorting
  • Smoking
  • Eating
  • Stuffing (squirting heroin into the rectum)

Get Heroin Treatment Help

Heroin is a highly addictive drug, no matter how it is used. If you or a loved one is addicted, seek treatment before it is too late. Give us a call and we can locate treatment facilities in your area. Help is within reach. Make the first move and call us today.